# SDR SWIA202157248

- Difficulty date: January 27, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING FLOOR SILL IS CORRODED AT THE FOLLOWING LOCATIONS: FS429, 441, 447, 452, 459, 478, 494, 507, 519, 522, 531, 536, 542, AND FS555   (C-CHECK RO 4/2/2021)    COMPLIED WITH REO 601R-53-41-666 REV-C DATED 2012-11-06 FOR ALL AREAS.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
